# SDR DALA1154699870

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 2,804 hours, 2,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT ROW 17 INOPERATIVE.  MAINTENANCE RECONNECTED THE ROW 17 EMERGENCY ESCAPE PATH LIGHT WIRE CONNECTOR.  OPERATIONAL CHECK WAS NORMAL.
